Alert archive / Missouri / Tornado Warnings in 2008

Tornado Warning 157, NWS Springfield, MO

June 15, 2008Camden County, Morgan County, Missouri

NWS Springfield, MO issued this tornado warning at Jun 15, 2008, 3:12 PM CDT for Camden County, Morgan County, Missouri. It was in force for 32 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2008, 3:12 PM CDT (20:12 UTC)
Expired
Jun 15, 2008, 3:44 PM CDT
In force
32 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Camden County, MO, Morgan County, MO

The radar

The Springfield radar (KSGF), 119 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 3:30 PM CDTTSTM WND DMG2 Sw Laurie, MOREPORT OF A ROOF BEING BLOWN OFF OF A HOUSE.
Jun 15, 3:30 PM CDTTSTM WND DMG6 Nne Climax Springs, MOMULTIPLE REPORTS OF WIND DAMAGE AT THE 61 MILE MARKER OF LAKE OF THE OZARKS. ALSO REPORTS OF TREES DOWN ALONG HIGHWAY FF IN NORTHWEST CAMDEN COUNTY.
Jun 15, 3:35 PM CDTTSTM WND DMG1 Ne Laurie, MOTREE DOWN NEAR HIGHWAY O NEAR INDIAN ROCK GOLF COURSE. TIME APPROXIMATE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 1:57 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.2 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 510 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
510 J/kg
Mixed-layer CIN
-312 J/kg
Mixed-layer LCL
1578 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KSGF 152012
TORSGF
MOC029-141-152100-
/O.NEW.KSGF.TO.W.0157.080615T2012Z-080615T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
312 PM CDT SUN JUN 15 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN CAMDEN COUNTY IN CENTRAL MISSOURI...
  SOUTHERN MORGAN COUNTY IN CENTRAL MISSOURI...

* UNTIL 400 PM CDT.

* AT 308 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  TORNADO 12 MILES WEST OF LAURIE...OR 19 MILES EAST OF WARSAW...
  MOVING EAST AT 25 MPH.

* THE TORNADO WILL BE NEAR...
  LAURIE BY 335 PM CDT.
  VILLAGE OF FOUR SEASONS BY 350 PM CDT.

THE TOWNS OF BARNUMTON...PURVIS...SUNRISE BEACH...HURRICANE DECK...
GREEN BAY TERRACE AND OLD LINN CREEK ARE ALSO IN THE PATH OF THIS
TORNADIC STORM.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3832 9272 3804 9265 3808 9306 3828 9306
TIME...MOT...LOC 2012Z 279DEG 22KT 3817 9302

$$

WISE
3 follow-up statements
000 
WWUS53 KSGF 152026
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
326 PM CDT SUN JUN 15 2008

MOC029-141-152100-
/O.CON.KSGF.TO.W.0157.000000T0000Z-080615T2100Z/
CAMDEN MO-MORGAN MO-
326 PM CDT SUN JUN 15 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR NORTH
CENTRAL CAMDEN AND SOUTH CENTRAL MORGAN COUNTIES...

AT 323 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO NEAR BARNUMTON...OR 14 MILES NORTHWEST OF
CAMDENTON...MOVING EAST AT 27 MPH.

THIS TORNADO WILL BE NEAR...
  VILLAGE OF FOUR SEASONS BY 345 PM CDT.

THE TOWNS OF PURVIS...SUNRISE BEACH...HURRICANE DECK...GREEN BAY
TERRACE AND OLD LINN CREEK ARE IN THE PATH OF THIS TORNADO.

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY
EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3832 9272 3804 9265 3811 9302 3828 9299
TIME...MOT...LOC 2026Z 277DEG 23KT 3817 9289

$$

WISE
000 
WWUS53 KSGF 152035
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
334 PM CDT SUN JUN 15 2008

MOC029-141-152100-
/O.CON.KSGF.TO.W.0157.000000T0000Z-080615T2100Z/
CAMDEN MO-MORGAN MO-
334 PM CDT SUN JUN 15 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR NORTH
CENTRAL CAMDEN AND SOUTH CENTRAL MORGAN COUNTIES...

AT 332 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO NEAR PURVIS...OR 11 MILES WEST OF OSAGE 
BEACH...MOVING EAST AT 35 MPH. THERE HAS BEEN NUMEROUS REPORTS OF 
TREES DOWN IN WESTERN CAMDEN COUNTY.

THIS TORNADO WILL BE NEAR...
  VILLAGE OF FOUR SEASONS BY 340 PM CDT.

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY
EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3832 9272 3804 9265 3809 9293 3828 9293
TIME...MOT...LOC 2034Z 270DEG 30KT 3817 9279

$$

WISE
000 
WWUS53 KSGF 152044
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
344 PM CDT SUN JUN 15 2008

MOC029-141-152054-
/O.CAN.KSGF.TO.W.0157.000000T0000Z-080615T2100Z/
CAMDEN MO-MORGAN MO-
344 PM CDT SUN JUN 15 2008

...THE TORNADO WARNING FOR NORTH CENTRAL CAMDEN AND SOUTH CENTRAL
MORGAN COUNTIES IS CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT
PROMPTED THE WARNING HAD WEAKENED...THUS THE WARNING HAS BEEN
CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY
EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3832 9272 3804 9265 3809 9293 3828 9293
TIME...MOT...LOC 2044Z 270DEG 30KT 3817 9268

$$

WISE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Jun 15, 1:33 PM CDT, 1 hour 39 minutes earlier.

Area forecast discussion, Jun 15, 1:33 PM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
133 PM CDT SUN JUN 15 2008

.DISCUSSION...

LARGE STORM COMPLEX OVER NORTHERN MISSOURI EARLY THIS AFTERNOON
CONTINUES TO BARREL SOUTHWARD TOWARD OUR FORECAST AREA. WE ARE
STARTING TO SEE SOME STORMS DEVELOP AHEAD OF THE MAIN OUTFLOW JUST
NORTH OF ST. CLAIR COUNTY. AS EXPECTED WE HAVE DESTABILIZED
GREATLY WITH SURFACE BASED CAPES ALREADY EXCEEDING 3000 J/KG.
LATEST SOUNDING SHOWS THAT MOISTURE DEPTH HAS INCREASED OVER THE
AREA ALSO. A SEVERE THUNDERSTORM WATCH HAS ALREADY BEEN POSTED
JUST NORTH OF OUR AREA AND EXPECT AN EXTENSION SOUTHWARD SOON.

SHORT TERM (TONIGHT THROUGH TUESDAY)...

THE MAIN SHOW FOR THE SHORT TERM IS ALREADY ONGOING SO FOCUSED ON
PRECIPITATION CHANCES TONIGHT AND ATTEMPTED TO TIME THE HIGHER
POPS/QPF WITH THE LEADING EDGE OF THIS AFTERNOONS MCS. PLAN TO
LEAVE THE FLOOD WATCH GOING AS IS...BUT COULD SEE SOME MINOR
ADJUSTMENTS WITH TIMING.

AS FAR AS ENDING THE PRECIP CHANCES...ALL MODEL GUIDANCE HAS
SLOWED SOUTHWARD PROGRESSION OF QPF AS MAIN COLD FRONT LAGS ABOUT
6-12 HOURS BEHIND PREVIOUS FORECAST. OTHERWISE...DID NOT MAKE MANY
CHANGES TO GOING FORECAST THROUGH MIDWEEK AS SURFACE HIGH BUILDS
SOUTH INTO OUR AREA. TEMPERATURES REMAIN ON THE COOL SIDE AND KEPT
MID TO UPPER 50S FOR OVERNIGHT LOWS MOST AREAS.

TERRY
&&

LONG TERM (WEDNESDAY THROUGH SUNDAY)...

MODELS IN GOOD AGREEMENT WITH THE LARGE SCALE FEATURES IN THE
EXTENDED FORECAST PERIOD...THERE ARE SOME SMALL DETAILS THAT THEY
DEFFER ON BUT OVERALL THEY AGREE. THEREFORE...HAVE GENERALLY
FOLLOWED A BLEND OF THE ECMWF AND GFS MODELS FOR THE LONG TERM
PORTION OF THE FORECAST.

AN UPPER LEVEL RIDGE WILL BE OVER THE WESTERN US WITH AN
UPPER LEVEL TROUGH OVER THE EAST COAST DURING THE SECOND HALF OF
THE WEEK. THIS WILL LEAVE THE AREA IN NORTHWEST FLOW...WITH A
FEW WEAK UPPER LEVEL DISTURBANCES RIDING THE NORTHWEST FLOW INTO
THE AREA. IT DOES NOT APPEAR THAT THE LONG TERM PORTIONS OF THE
FORECAST WILL BE A COMPLETE WASHOUT...BUT THERE WILL BE SEVERAL CHANCES
FOR OFF AND ON AGAIN SHOWERS THROUGH THE EXTENDED PERIOD. HAVE LEFT
SLIGHT POPS IN THE FORECAST FROM WEDNESDAY NIGHT THROUGH FRIDAY
NIGHT...AS THE UPPER LEVEL DISTURBANCES APPROACH THE AREA.
TEMPERATURES ARE EXPECTED TO BE NEAR NORMAL OVER THE LATTER HALF
OF THE WEEK...THE AREA REMAINS IN NORTHWEST FLOW.

WISE

&&

.AVIATION...

FOR THE 18Z TAFS...HAVE ATTEMPTED TO TIME THE ARRIVAL OF STRONG TO
SEVERE STORMS WITH LARGE COMPLEX CURRENTLY AROUND KANSAS
CITY...BUT ALSO NEED TO TAKE INTO ACCOUNT THE VERY UNSTABLE
AIRMASS OVER THE AIRPORTS THIS AFTERNOON. SO HAVE STARTED THE
FORECAST WITH VICINITY THUNDER AND THEN BROUGHT IN TEMPO GROUPS
FOR THE MAIN STORM COMPLEX. THEREAFTER WILL CARRY SOME
PREDOMINANT SHOWERS AND VICINITY THUNDER WITH PRECIPITATION
EXTENDING WELL BEHIND THE LEADING EDGE.

WINDS ARE EXPECTED TO BE PRETTY CHAOTIC WITHIN PRECIPITATION AREA
BUT EXPECTED MAINLY A SOUTHEAST FLOW UNTIL MAIN FRONT PUSHES IN
EARLY MONDAY MORNING.

TERRY
&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH MONDAY
     MORNING FOR MOZ066-067-077>079-088>090-093>095-101>104.

KS...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH MONDAY
     MORNING FOR KSZ073-097-101.

&&
Hazardous weather outlook, Jun 15, 1:00 PM CDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
100 PM CDT SUN JUN 15 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-161800-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
100 PM CDT SUN JUN 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS OVER 70
  MPH...HAIL TO THE SIZE OF GOLF BALLS...AND LOCALLY HEAVY
  RAINFALL LEADING TO FLASH FLOODING.

  AREAS AFFECTED AND TIMING:

  LOCATIONS ALONG AND NORTH OF INTERSTATE 44 FROM 3 PM TO
  MIDNIGHT...AND SOUTH OF INTERSTATE 44 FROM 6 PM TO MIDNIGHT.

  DISCUSSION:

  A LARGE COMPLEX OF SEVERE STORMS OVER NORTHERN MISSOURI EARLY
  THIS AFTERNOON IS EXPECTED TO SPREAD QUICKLY SOUTHWARD INTO THE
  MISSOURI OZARKS AND SOUTHEAST KANSAS DURING THE AFTERNOON AND
  EVENING. VERY STRONG INSTABILITY AHEAD OF THE STORM COMPLEX WILL
  ALLOW STORMS TO MAINTAIN THEIR STRENGTH OR INTENSIFY AS THE
  APPROACH THE INTERSTATE 44 CORRIDOR.

  THE GREATEST THREAT WITH THESE STORMS WILL BE WIND GUSTS OVER 70
  MPH. WIND SPEEDS THIS HIGH OR HIGHER HAVE ALREADY BEEN REPORTED
  OVER NORTHERN MISSOURI AND NORTHEAST KANSAS.

  IN ADDITION TO THE STRONG WIND GUSTS...HAIL TO THE SIZE OF GOLF
  BALLS AND TORRENTIAL RAINFALL WILL ALSO BE POSSIBLE. THE HEAVY
  RAINFALL WILL LIKELY LEAD TO FLASH FLOODING...ESPECIALLY IN LOW
  LYING AREAS THAT REMAIN SATURATED FROM HEAVY RAINFALL RECEIVED
  ON FRIDAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

  A FEW THUNDERSTORMS MAY LINGER INTO MONDAY MORNING OVER SOUTHERN
  MISSOURI.

  ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE THURSDAY THROUGH
  SATURDAY.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL LIKELY BE NEEDED NORTH OF INTERSTATE 44
 THIS AFTERNOON AND OVER THE REST OF THE MISSOURI OZARKS EARLY
 THIS EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

TERRY

In the hours before

Local storm report, Jun 15, 2:43 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
243 PM CDT SUN JUN 15 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0242 PM     TSTM WND GST     COLE CAMP               38.46N  93.20W
06/15/2008  E70 MPH          BENTON             MO   STORM CHASER

&&

HATCH
Local storm report, Jun 15, 2:55 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
255 PM CDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 PM     TSTM WND GST     3 S LINCOLN             38.35N 93.33W
06/15/2008  E55 MPH          BENTON             MO   TRAINED SPOTTER

            WINDS ESTIMATED AT 55 MPH WITH LIMBS DOWN.

&&

BARJENBRUCH
Local storm report, Jun 15, 2:56 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
256 PM CDT SUN JUN 15 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0255 PM     FLASH FLOOD      WARSAW                  38.24N  93.38W
06/15/2008                   BENTON             MO   PUBLIC

            WATER OVER SOME ROADS IN THE WARSAW AREA. REPORT FROM
            CWIP BEN402.

&&

DSA
Local storm report, Jun 15, 2:57 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
257 PM CDT SUN JUN 15 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0257 PM     TSTM WND GST     6 W EDWARDS             38.14N  93.28W
06/15/2008  E50 MPH          BENTON             MO   PUBLIC

&&

DSA
Local storm report, Jun 15, 3:00 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
300 PM CDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0259 PM     TSTM WND DMG     WARSAW                  38.24N 93.38W
06/15/2008                   BENTON             MO   LAW ENFORCEMENT

            NUMEROUS REPORTS ACROSS BENTON COUNTY OF TREE LIMB AND
            POWER LINE DAMAGE.

&&

BARJENBRUCH
Local storm report, Jun 15, 3:01 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
301 PM CDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0259 PM     FLASH FLOOD      WARSAW                  38.24N 93.38W
06/15/2008                   BENTON             MO   LAW ENFORCEMENT

            FLASH FLOODING REPORTED AT NUMEROUS LOCATIONS ACROSS
            BENTON COUNTY.

&&

BARJENBRUCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 2:56 AM CDTFlash Flood WatchSGFBarry, Barton, Benton, Camden, Cedar, Christian and 23 more34 hr
Jun 15, 10:00 AM CDTAreal Flood WarningSGFBarton, Jasper, Lawrence10 hr
Jun 15, 1:25 PM CDTSevere Thunderstorm WarningSGFSt. Clair65 min
Jun 15, 1:53 PM CDTSevere Thunderstorm WarningSGFBenton67 min
Jun 15, 2:17 PM CDTSevere Thunderstorm WarningSGFBenton, Hickory58 min
Jun 15, 2:24 PM CDTFlash Flood WarningSGFBenton5 hr
Jun 15, 2:43 PM CDTSevere Thunderstorm WarningSGFMorgan62 min
Jun 15, 2:53 PM CDTSevere Thunderstorm WarningSGFHickory, St. Clair59 min
Jun 15, 2:57 PM CDTSevere Thunderstorm WarningSGFBenton41 min
Jun 15, 3:01 PM CDTSevere Thunderstorm WarningSGFCedar, St. Clair48 min
Jun 15, 3:04 PM CDTSevere Thunderstorm WarningSGFCamden56 min
Jun 15, 3:11 PM CDTTornado WarningSGFHickory, St. Clair42 min
Jun 15, 3:16 PM CDTSevere Thunderstorm WarningSGFCamden, Hickory59 min
Jun 15, 3:36 PM CDTSevere Thunderstorm WarningSGFCamden, Miller, Morgan44 min
Jun 15, 3:46 PM CDTSevere Thunderstorm WarningSGFCedar, Dade33 min
Jun 15, 3:47 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Laclede, Polk58 min
Jun 15, 3:55 PM CDTSevere Thunderstorm WarningSGFBarton, Vernon23 min
Jun 15, 4:08 PM CDTFlash Flood WarningSGFCamden, Dallas, Hickory4 hr
Jun 15, 4:16 PM CDTSevere Thunderstorm WarningSGFDallas, Greene, Laclede, Polk, Webster, Wright59 min
Jun 15, 4:37 PM CDTFlash Flood WarningSGFCamden, Dallas, Laclede, Miller, Polk, Webster and 1 more6 hr
Jun 15, 4:47 PM CDTSevere Thunderstorm WarningSGFChristian, Greene, Stone58 min
Jun 15, 4:57 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Greene, Webster, Wright78 min
Jun 15, 4:59 PM CDTSevere Thunderstorm WarningSGFLaclede, Pulaski, Texas, Wright48 min
Jun 15, 5:01 PM CDTSevere Thunderstorm WarningSGFDent, Phelps41 min
Jun 15, 5:03 PM CDTFlash Flood WarningSGFChristian, Douglas, Greene, Webster, Wright4 hr
Jun 15, 5:39 PM CDTSevere Thunderstorm WarningSGFChristian35 min
Jun 15, 5:40 PM CDTSevere Thunderstorm WarningSGFTexas, Wright33 min
Jun 15, 6:14 PM CDTSevere Thunderstorm WarningSGFBarry, Stone61 min
Jun 15, 6:33 PM CDTSevere Thunderstorm WarningSGFNewton57 min
Jun 15, 6:38 PM CDTSevere Thunderstorm WarningSGFOzark, Taney20 min

Nearby

Tornado Warnings in Missouri, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.